Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2009, Volume 6, Pages 26–48 (Mi semr55)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

Metabelian Lie $Q$-algebras

E. Yu. Daniyarova

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: This is the second paper in the series of three, which are in the series of papers, the aim of which is to construct algebraic geometry over metabelian Lie algebras. For investigation of quasiidentity of coordinate algebras we introduce metabelian Lie $Q$-algebras. We have come to the characterization of such algebras by several ways. We prove the theorem of embedding an arbitrary $Q$-algebra into the direct sum of primary $Q$-algebras.

Keywords: matabelian Lie algebra over a field, $Q$-algebra, $U$-algebra, primary algebra, semiprimary algebra, primary decomposition, diophantine pojective vatiety over a field.

Full text: PDF file (770 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.554.3
MSC: 17B99
Received April 23, 2007, published February 12, 2009

Citation: E. Yu. Daniyarova, “Metabelian Lie $Q$-algebras”, Sib. Èlektron. Mat. Izv., 6 (2009), 26–48

Citation in format AMSBIB
\Bibitem{Dan09}
\by E.~Yu.~Daniyarova
\paper Metabelian Lie $Q$-algebras
\jour Sib. \`Elektron. Mat. Izv.
\yr 2009
\vol 6
\pages 26--48
\mathnet{http://mi.mathnet.ru/semr55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586678}


Linking options:
  • http://mi.mathnet.ru/eng/semr55
  • http://mi.mathnet.ru/eng/semr/v6/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Daniyarova, “Aksiomy metabelevykh Q-algebr i U-algebr Li”, Sib. elektron. matem. izv., 9 (2012), 266–284  mathnet
  • Number of views:
    This page:135
    Full text:38
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022